# SDR DALA1240379258

- Difficulty date: July 4, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 40,450 hours, 20,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND OVERWING EMERGENCY LIGHTS REMAIN ILLUMINATED WITH SWITCH TURNED OFF.  REMOVED  AND REPLACED OVERWING BATTERY PACK PER AMM.  OPERATION CHECKS GOOD.
